Depression/Mental Health Expert Forum
Energy
About This Forum:

This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

Energy

I have been on lexpro for 3mths now. For the last three weeks. I feel completely drained during the day. No appetite and have gained a few pounds. My main question is. Is the lexpro making me feel so tired and drained. I take it in the mornings. 20m. I also tried celexa before this, but made to nervious and shaking. Anyone with same problems?
Tags: TIRED
Related Discussions
242532_tn?1269553979
You need to see your doctor again.. the symptoms you have can be sorted out..they could be not enough medication or too much....that needs an appointment and discussion of details.
Blank
This Forum's Experts
351246_tn?1379685732
Dr. Kokil MathurBlank
Consultant
,
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank